MathSciNet Relay Station
MathSciNet bibliographic data
MR68687 36.0X
Kolmogorov, A. N. On conservation of conditionally periodic motions for a small change in Hamilton's function. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 98, (1954). 527–530.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement